Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had wisdom teeth removed, ear pain, taking Wellbutrin. What is the dizziness from?

I m 27 and I had all four of my wisdom teeth removed 2 weeks ago. I never took any pain medicine, as I really had no pain with them. Shortly afterwards (3 to 4 days) I started getting pretty dizzy. I thought this was because of the antibiotic I was on ( Clindamycin ) - I was also nauseous, felt out of it /like I was constantly dreaming instead of being awake, and had some pain in my lower abdomen. Under the okay of the oral surgeon, I stopped taking the antibiotic about a week ago, but I am still VERY dizzy. I don t seem to have any of the other symptoms that I did have. Recently, one of my ears started hurting a bit - making me think I had an inner ear infection, possibly caused by an infection from the wisdom teeth extraction site. I went and saw the oral surgeon yesterday, and he said that my sockets are still pretty open but he saw no infection. He also said that the teeth should not be making me dizzy now. I then went to see my GP today and he said my ears look fantastic and they re not infected. I also started taking a new anti- depressant (Wellbutrin, 150mg, 1x a day) about a month ago. I contacted my psychiatrist and told her about the dizziness , but she does not think it s from the medicine. Any ideas as to what the dizziness is from? Should I see an ENT?
Asked On : Mon, 30 Jul 2012
Answers:  0 Views:  84 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor